首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
ONE-SIDED EXISTENCE AND UNIQUENESS FOR PERIODIC-SOLUTIONS OF 2ND-ORDER ORDINARY DIFFERENTIAL-EQUATIONS
被引:1
|
作者
:
VIDOSSICH, G
论文数:
0
引用数:
0
h-index:
0
VIDOSSICH, G
机构
:
来源
:
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
|
1986年
/ 10卷
/ 10期
关键词
:
D O I
:
10.1016/0362-546X(86)90093-3
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
引用
收藏
页码:1123 / 1131
页数:9
相关论文
共 50 条
[1]
PERIODIC-SOLUTIONS OF ORDINARY DIFFERENTIAL-EQUATIONS WITH ONE-SIDED GROWTH RESTRICTIONS
MAWHIN, J
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV KARLSRUHE,INST MATH 1,D-7500 KARLSRUHE,FED REP GER
UNIV KARLSRUHE,INST MATH 1,D-7500 KARLSRUHE,FED REP GER
MAWHIN, J
WALTER, W
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV KARLSRUHE,INST MATH 1,D-7500 KARLSRUHE,FED REP GER
UNIV KARLSRUHE,INST MATH 1,D-7500 KARLSRUHE,FED REP GER
WALTER, W
[J].
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS,
1978,
82
: 95
-
106
[2]
GLOBAL EXISTENCE AND UNIQUENESS FOR 2ND-ORDER ORDINARY DIFFERENTIAL-EQUATIONS
BAXLEY, JV
论文数:
0
引用数:
0
h-index:
0
机构:
WAKE FOREST UNIV,DEPT MATH,WINSTON SALEM,NC 27109
WAKE FOREST UNIV,DEPT MATH,WINSTON SALEM,NC 27109
BAXLEY, JV
[J].
JOURNAL OF DIFFERENTIAL EQUATIONS,
1977,
23
(03)
: 315
-
334
[3]
PERIODIC-SOLUTIONS OF 2ND-ORDER NONLINEAR DIFFERENTIAL-EQUATIONS
NIETO, JJ
论文数:
0
引用数:
0
h-index:
0
机构:
OSMANIA UNIV,DEPT MATH,HYDERABAD 500007,ANDHRA PRADESH,INDIA
OSMANIA UNIV,DEPT MATH,HYDERABAD 500007,ANDHRA PRADESH,INDIA
NIETO, JJ
RAO, VSH
论文数:
0
引用数:
0
h-index:
0
机构:
OSMANIA UNIV,DEPT MATH,HYDERABAD 500007,ANDHRA PRADESH,INDIA
OSMANIA UNIV,DEPT MATH,HYDERABAD 500007,ANDHRA PRADESH,INDIA
RAO, VSH
[J].
ACTA MATHEMATICA HUNGARICA,
1986,
48
(1-2)
: 59
-
66
[4]
PERIODIC-SOLUTIONS OF 2ND ORDER ORDINARY DIFFERENTIAL-EQUATIONS
FONDA, A
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV TRIESTE,DIPARTIMENTO SCI MATEMAT,TRIESTE,ITALY
FONDA, A
LUPO, D
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV TRIESTE,DIPARTIMENTO SCI MATEMAT,TRIESTE,ITALY
LUPO, D
[J].
BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA,
1989,
3A
(03):
: 291
-
299
[5]
NONRESONANCE WITH RESPECT TO THE FUCIK SPECTRUM FOR PERIODIC-SOLUTIONS OF 2ND-ORDER ORDINARY DIFFERENTIAL-EQUATIONS
GOSSEZ, JP
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV TRIESTE,DIPARTIMENTO SCI MATEMAT,I-34127 TRIESTE,ITALY
UNIV TRIESTE,DIPARTIMENTO SCI MATEMAT,I-34127 TRIESTE,ITALY
GOSSEZ, JP
OMARI, P
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV TRIESTE,DIPARTIMENTO SCI MATEMAT,I-34127 TRIESTE,ITALY
UNIV TRIESTE,DIPARTIMENTO SCI MATEMAT,I-34127 TRIESTE,ITALY
OMARI, P
[J].
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,
1990,
14
(12)
: 1079
-
1104
[6]
A MULTIPLICITY RESULT FOR PERIODIC-SOLUTIONS OF FORCED NONLINEAR 2ND-ORDER ORDINARY DIFFERENTIAL-EQUATIONS
FABRY, C
论文数:
0
引用数:
0
h-index:
0
FABRY, C
MAWHIN, J
论文数:
0
引用数:
0
h-index:
0
MAWHIN, J
NKASHAMA, MN
论文数:
0
引用数:
0
h-index:
0
NKASHAMA, MN
[J].
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY,
1986,
18
: 173
-
180
[7]
ON A 2ND-ORDER SYSTEM OF DIFFERENTIAL-EQUATIONS AND ITS PERIODIC-SOLUTIONS
GORBUZOV, VN
论文数:
0
引用数:
0
h-index:
0
机构:
YA KUPALA GRODNO STATE UNIV, GRODNO, BELARUS
YA KUPALA GRODNO STATE UNIV, GRODNO, BELARUS
GORBUZOV, VN
[J].
DIFFERENTIAL EQUATIONS,
1994,
30
(09)
: 1376
-
1385
[8]
ON PERIODIC-SOLUTIONS OF NONLINEAR 2ND-ORDER VECTOR DIFFERENTIAL-EQUATIONS
HABETS, P
论文数:
0
引用数:
0
h-index:
0
机构:
MEMPHIS STATE UNIV,DEPT MATH SCI,MEMPHIS,TN 38152
MEMPHIS STATE UNIV,DEPT MATH SCI,MEMPHIS,TN 38152
HABETS, P
NKASHAMA, MN
论文数:
0
引用数:
0
h-index:
0
机构:
MEMPHIS STATE UNIV,DEPT MATH SCI,MEMPHIS,TN 38152
MEMPHIS STATE UNIV,DEPT MATH SCI,MEMPHIS,TN 38152
NKASHAMA, MN
[J].
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS,
1986,
104
: 107
-
125
[9]
PERIODIC-SOLUTIONS OF SOME 2ND-ORDER NONLINEAR DIFFERENTIAL-EQUATIONS WITH PERIODIC COEFFICIENTS
BIHARI, I
论文数:
0
引用数:
0
h-index:
0
BIHARI, I
[J].
LECTURE NOTES IN MATHEMATICS,
1985,
1151
: 49
-
59
[10]
ALMOST PERIODIC-SOLUTIONS OF CERTAIN 2ND-ORDER ABSTRACT DIFFERENTIAL-EQUATIONS
RAO, AS
论文数:
0
引用数:
0
h-index:
0
RAO, AS
[J].
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
1978,
62
(01)
: 63
-
67
←
1
2
3
4
5
→